MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 590106AN
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Appropriate Device Problem Term/Code Not Available (3191); Noise, Audible (3273)
Health Effect - Clinical Code Corneal Abrasion (1789)
Date of Event 04/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: not applicable to suspect device.Section d6b - explant date: not applicable to suspect device.Section e1 - telephone number: (b)(6).Section h6 - health effect - impact code 4650: bandage contact lens.Section h6 - device code 3191: dissatisfaction.Section h3 - the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that when using the patient interface (pi) there were issues with suction rings.They were very stiff, creaky and difficult to use, which affected the meniscus and epithelium (slip) and caused abrasions in bilateral eyes which required the application of bcl.The procedure was completed.No further information was provided.This report is 2 of 2 reported.

Brand Name
FS DISPOSABLE INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key25178858
Report Number3012236936-2026-000108
Device Sequence Number21517814
Product Code GEX
UDI-Device Identifier15050474534688
UDI-Public(01)15050474534688(17)271020(10)60688080
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number590106AN
Device Catalogue Number590106AN
Device Lot Number60688080
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown